MathSciNet Relay Station
MathSciNet bibliographic data
MR2271973 (2007m:60115) 60G42 (60G50 60J80)
Īksanov, O. M. On the rate of convergence of a regular martingale related to a branching random walk. (Ukrainian) Ukraïn. Mat. Zh. 58 (2006), no. 3, 326--342; translation in Ukrainian Math. J. 58 (2006), no. 3, 368–387
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement